# SDR ASOA20150121003

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 16,797 hours, 12,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96118
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,797 hours, 12,758 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE LAST 3 AISLE EMERGENCY LIGHT STRIPS WERE DISCOVERED INOPERTIVE.  MAINTENANCE R & R THE NR 3 EMERGENCY LIGHT BATTERY PACK WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
